Periodic solutions of impulse differential systems in critical cases
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1516-1521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a4,
author = {A. A. Boichuk and N. A. Perestyuk and A. M. Samoilenko},
title = {Periodic solutions of impulse differential systems in critical cases},
journal = {Differencialʹnye uravneni\^a},
pages = {1516--1521},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a4/}
}
TY - JOUR AU - A. A. Boichuk AU - N. A. Perestyuk AU - A. M. Samoilenko TI - Periodic solutions of impulse differential systems in critical cases JO - Differencialʹnye uravneniâ PY - 1991 SP - 1516 EP - 1521 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a4/ LA - ru ID - DE_1991_27_9_a4 ER -
A. A. Boichuk; N. A. Perestyuk; A. M. Samoilenko. Periodic solutions of impulse differential systems in critical cases. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1516-1521. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a4/